PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Discriminants of pure square-free degree number fields

Volume 181 / 2017

Anuj Jakhar, Sudesh K. Khanduja, Neeraj Sangwan Acta Arithmetica 181 (2017), 287-296 MSC: 11R04, 11R29. DOI: 10.4064/aa170508-4-11 Published online: 30 November 2017

Abstract

Let $K=\mathbb{Q}(\!\sqrt[n]{a})$ be an extension of square-free degree $n$ of the field $\mathbb Q$ of rational numbers, where $a\in \mathbb Z$. This paper gives an explicit formula for the discriminant of $K$ involving only primes dividing $n$ and the prime powers dividing $a$.

Authors

  • Anuj JakharIndian Institute of Science Education and Research (IISER), Mohali
    Sector 81, S. A. S. Nagar 140306, Punjab, India
    e-mail
  • Sudesh K. KhandujaIndian Institute of Science Education and Research (IISER), Mohali
    Sector 81, S. A. S. Nagar 140306, Punjab, India
    e-mail
  • Neeraj SangwanIndian Institute of Science Education and Research (IISER), Mohali
    Sector 81, S. A. S. Nagar 140306, Punjab, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image